# SDR AALA2018082749018

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,165 hours, 31,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Row 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT WAS INOPERATIVE AT ROW 19.  FOUND LIGHT DISCONNECTED.  CONNECTED IAW AMM 33-51-11. OPS CHECKED GOOD.
